Our expert says:
Dryness could be due to insufficient stimulation resulting in insufficient arousal, resulting in insufficient lubrication. As we grow older the focus and intensity of stimulation also needs to be adapted as our bodies change. It could also be the side effect of certain medications that are central nervous system depressants such as anti-anxiety meds and anti-depressants. It could also be due to hormonal factors. I suggest you consult your gynaecologist.
I cannot recommend any particula over the counter meds for ED. There are a number of products on the market specifically for men and their "vitality" and circulatory health. The only FDA approved medication I can refer to, but needs a prescription, are Cialis, Viagra and Levitra specifically for ED.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.